Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

question about the depo shot for birth control pains

is it normal to have pains in the lower stomach after getting the shot and if it is; is it normal for them to be very intense

Answer Question
 
SharonHernandez

Asked by SharonHernandez at 10:18 PM on Jul. 17, 2009 in Health

Level 1 (0 Credits)
Answers (3)
  • I don't think its normal...it never happened to me. The only pain i had was soreness at the injection site, and an instant headache after the shot. You should call your doctor. Hope all ends well, good luck . :)

    Iluvmygirlies42

    Answer by Iluvmygirlies42 at 10:20 PM on Jul. 17, 2009

  • never happened to me either, just call your doc or look up typical symptoms because there is a wide range
    Dom123123

    Answer by Dom123123 at 10:58 PM on Jul. 17, 2009

  • I never had that. I felt like I had the flu the whole rest of the day after my first shot. Only injection site pain after subsequent shots. Call your doctor to be sure.
    JerbysMom

    Answer by JerbysMom at 11:13 PM on Jul. 17, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN